On the stable 4-genus of knots with indefinite Seifert form

Baader, Sebastian (2016). On the stable 4-genus of knots with indefinite Seifert form. Communications in Analysis and Geometry, 24(2), pp. 301-305. International Press 10.4310/CAG.2016.v24.n2.a3

[img] Text
CAG-2016-0024-0002-a003.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (83kB) | Request a copy

Under a simple assumption on Seifert surfaces, we characterise knots whose stable topological 4-genus coincides with the genus.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian

Subjects:

500 Science > 510 Mathematics

ISSN:

1019-8385

Publisher:

International Press

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

11 Oct 2017 15:14

Last Modified:

12 Oct 2017 15:59

Publisher DOI:

10.4310/CAG.2016.v24.n2.a3

BORIS DOI:

10.7892/boris.105322

URI:

https://boris.unibe.ch/id/eprint/105322

Actions (login required)

Edit item Edit item
Provide Feedback